# SDR RAIA201511240001

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 29,202 hours, 26,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT, SERVICE DOOR FLOOD LIGHT, INOPERATIVE.  R & R NR 2 EMERGENCY LIGHT BULB.  OPS CHECK GOOD.
